# SDR FDEA200903190964

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: A53989150434
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED STRUT ON C 91, REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
